Paxil Induced Hair Loss

Hair loss is an infrequent side effect of Paxil® (paroxetine hydrochloride). Hair loss that is Paxil-induced occurs in between 1 in 100 and 1 in 1,000 people who take the medication. If you experience hair loss while taking this drug, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. It is possible that your doctor may recommend adjusting the Paxil dosage or trying another medicine for your condition.
Tips to Avoid Numbness While Bicycling

Paxil Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.